MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR CODMAN MICROSENSOR BASIC KIT; ICP MICROSENSORS (3T)

INTEGRA LIFESCIENCES SWITZERLAND SAR CODMAN MICROSENSOR BASIC KIT; ICP MICROSENSORS (3T)
Model Number 626631US
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
2 of 2 reports.Other mfg report number: 3013886523-2023-00125.A facility reported that when surgeon placed the first sensor (b)(6) on (b)(6) 2023, after implantation site closure, it was noticed there was no waveform present.Surgeon decided to replace the first sensor and a second sensor was placed (b)(6)on (b)(6) 2023.The second sensor would not detect pressure and would fluctuate to negative values (noticed before implantation site closure).Surgeon then removed the second sensor and replaced with a third sensor.The third sensor worked fine with no reported issues.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The microsensor basic kit (id 626631us) was returned for evaluation.Device history record (dhr)- the product 626631us for lot 6500217 (sn (b)(6)), and the lot met specifications when released.Failure analysis - no visible damage to the millar sensor, catheter material, or connector.Icp express read 578.The device passed electronic, noise, linearity/hysteresis and signal drift tests.The root cause of the issue reported by customer could not be determined as the device worked correctly.However, the possible root cause of the defect reported by the customer could be due to incorrect set-up of device.
 
Event or Problem Description
N/a.

Brand Name
CODMAN MICROSENSOR BASIC KIT
Common Device Name
ICP MICROSENSORS (3T)
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key16827884
Report Number3013886523-2023-00126
Device Sequence Number1842267
Product Code GWM
UDI-Device Identifier10381780514473
UDI-Public(01)10381780514473(17)240531(10)6500217
Combination Product (Y/N)N
PMA/510(K) Number
K153347
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model Number626631US
Device Catalogue Number626631US
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/03/2023
Supplement Date Received by Manufacturer07/05/2023
Initial Report FDA Received Date04/27/2023
Supplement Report FDA Received Date07/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown